Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 309, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Dec 26, 2015, 5:16 PM CST for Benton County, Arkansas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 26, 2015, 5:16 PM CST (23:16 UTC)
- Expired
- Dec 26, 2015, 5:45 PM CST
- In force
- 29 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Benton County, AR
The radar
The Western Arkansas radar (KSRX), 119 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.3 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 433 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 478 m²/s²
- 0-3 km storm-relative helicity
- 446 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
879 WUUS54 KTSA 262316 SVRTSA ARC007-262345- /O.NEW.KTSA.SV.W.0309.151226T2316Z-151226T2345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 516 PM CST SAT DEC 26 2015 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN BENTON COUNTY IN NORTHWESTERN ARKANSAS... * UNTIL 545 PM CST * AT 516 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR BENTONVILLE...MOVING NORTHEAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IN OR NEAR THE PATH INCLUDE... ROGERS... BENTONVILLE... BELLA VISTA... LOWELL... PEA RIDGE... CAVE SPRINGS... HIGHFILL... GARFIELD... GATEWAY... MILLER... CENTERTON... AVOCA... WALNUT HILL... HILL TOP... VAUGHN... PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3622 9420 3633 9438 3650 9425 3650 9388 TIME...MOT...LOC 2316Z 217DEG 36KT 3634 9424 HAIL...<.75IN WIND...60MPH $$
2 follow-up statements
189 WWUS54 KTSA 262332 RRA SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 532 PM CST SAT DEC 26 2015 ARC007-262345- /O.CON.KTSA.SV.W.0309.000000T0000Z-151226T2345Z/ BENTON AR- 532 PM CST SAT DEC 26 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR NORTH CENTRAL BENTON COUNTY... AT 532 PM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER PEA RIDGE... MOVING NORTHEAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IN OR NEAR THE PATH INCLUDE... BENTONVILLE... BELLA VISTA... PEA RIDGE... PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3638 9414 3641 9423 3650 9425 3649 9399 TIME...MOT...LOC 2332Z 217DEG 36KT 3647 9412 HAIL...<.75IN WIND...60MPH $$ 69
848
WWUS54 KTSA 262343
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
543 PM CST SAT DEC 26 2015
ARC007-262353-
/O.EXP.KTSA.SV.W.0309.000000T0000Z-151226T2345Z/
BENTON AR-
543 PM CST SAT DEC 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BENTON COUNTY
WILL EXPIRE AT 545 PM CST...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3638 9414 3641 9423 3650 9425 3649 9399
TIME...MOT...LOC 2342Z 217DEG 36KT 3647 9412
$$
69What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 26, 5:16 PM CST, 0 minutes earlier.
Area forecast discussion, Dec 26, 5:16 PM CST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
516 PM CST SAT DEC 26 2015
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
For the 0Z TAFs, IFR to LIFR conditions will prevail at all sites
this evening as thunderstorms associated with a cold front move
through the region. Strong gusty winds will be associated with
any thunderstorms and strong gusty northerly winds will move in
behind the front. Thunderstorm activity will diminish tonight,
however, widespread heavy rainfall will continue throughout the
remainder of the 24 hour forecast period.
&&
.PREV DISCUSSION... /ISSUED 336 PM CST SAT DEC 26 2015/
DISCUSSION...
Tornado watch number 569 currently encompasses all of southeast OK
and west central AR...and is in effect until 8 pm this evening.
Late this afternoon...a surface low was analyzed near Okfuskee county
with a cold front extending into south central OK and a warm front
draped east near the I-40 corridor. A few breaks in the cloud
cover across the warm sector will contribute to pockets of greater
instability in an incredibly moist airmass (surface dewpoints
around 70F...which is remarkable for this time of year). Bulk
shear values around 50-60 kts and impressive low-level helicity
will remain favorable for rotating thunderstorms (and possible
tornadoes) the remainder of the afternoon and into the early
evening before the cold front pushes through the most of the
forecast area.
While the threat of severe weather will lessen overnight...the
threat for additional heavy rainfall and flooding will persist
through the remainder of the weekend. Deep layer moisture will
remain incredibly impressive...with forecast PWs around 1.5 to
1.75 inches across southeast OK through western AR. Exit-region
jet dynamics ahead of the approaching upper low along with the
anomalously high PWs will remain favorable for several periods of
moderate to heavy rain with embedded thunderstorms through the
weekend. The heaviest rainfall is expected to focus near and north
of a strengthening baroclinic boundary that should setup across
far southeast OK and western AR late tonight through Sunday.
Overall forecast rainfall amounts haven't changed much...with a
swath of 6 to 9 inches possible from southeast OK through
northwest AR...and 4 to 7 inches across much of northeast OK with
locally higher amounts possible. Flooding/flash flooding is
expected on the already saturate soils...with eventual significant
mainstem river flooding expected as well. Disastrous and life
threatening flooding is a distinct possibility.
The strong upper low and associated surface low will eventually
lift northeast through the area on Monday...with precipitation
coming to an end later in the day. Model timing of the upper low
is in reasonable agreement...although the actual path of the upper
system still remains in question. The SREF remains the farthest
west with the GEM the farthest east. This forecast will lean
toward the ECMWF/UKMET...which offers a reasonable compromise.
Low-thermal fields may become just cold enough to support some
light freezing rain or perhaps some sleet over far western Osage
and Pawnee counties late Sunday night...but confidence is this
remains quite low. The better chance of wintry precipitation may
come on Monday as the main upper low ejects across the area. For
now...will have some light snow and sleet mainly for parts of
northeast OK...with only minor accumulations. That said...it's not
uncommon to get a "surprise" beneath a strong upper low...so we'll
certainly continue to watch this very closely.
The forecast for next week looks seasonally chilly/cold...but
mostly dry. A fast moving upper wave could bring a small chance of
light snow mainly to northeast OK mainly Tuesday night.
&&
.TSA Watches/Warnings/Advisories...
OK...Flash Flood Watch through late Sunday night for OKZ049-053>076.
AR...Flash Flood Watch through late Sunday night for ARZ001-002-010-
011-019-020-029.
&&
AVIATION...06Hazardous weather outlook, Dec 26, 5:07 PM CST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 507 PM CST SAT DEC 26 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-271130- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 507 PM CST SAT DEC 26 2015 ...LIFE THREATENING FLOOD EVENT UNFOLDING... ...TORNADO POTENTIAL WITH ONGOING STORMS... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...ELEVATED. AREA...PRIMARILY SOUTHEAST OF A LINE FROM GROVE TO MCALESTER. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...PRIMARILY SOUTHEAST OF INTERSTATE 44. ONSET...ONGOING. AREA AT GREATEST RISK...AREAS ALONG AND SOUTH OF INTERSTATE 40. FLASH FLOOD. RISK...CRITICAL. AREA...MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... WIDESPREAD THUNDERSTORMS WILL CONTINUE THIS EVENING INTO THE OVERNIGHT HOURS. THE PRIMARY TIMEFRAME FOR SEVERE WEATHER WILL BE FROM THIS AFTERNOON THROUGH THE LATE EVENING HOURS. THERE WILL BE A RISK OF TORNADOES WITH THE STRONGEST STORMS ESPECIALLY ACROSS EAST CENTRAL OKLAHOMA INTO SOUTHEAST OKLAHOMA WHERE CONDITIONS ARE MOST UNSTABLE. A SECONDARY AREA OF TORNADIC CONCERN WILL BE ACROSS WESTERN ARKANSAS PENDING HOW FAR NORTH THE MOST UNSTABLE AIRMASS SPREADS. THE TORNADIC POTENTIAL WILL DECREASE LATER TONIGHT AS A STRONG COLD FRONT PUSHES THROUGH THE AREA. THE WIDESPREAD THUNDERSTORMS HAVE ALREADY PRODUCED AREAS OF 1 TO 3 INCH RAINFALL TOTALS. RAINFALL INTENSITY WILL REMAIN INTENSE THROUGH TONIGHT AND MUCH OF THE DAY SUNDAY. THIS WILL LEAD TO EXCESSIVE RAINFALL AND RAPID RUNOFF CAUSING MANY STREAMS AND RIVERS TO FLOOD. HISTORIC FLOODING LEVELS MAY BE REACHED ON LARGER RIVERS...AND GIVEN THE WIDESPREAD AND INTENSE NATURE OF THE EXPECTED FLOODING...LIFE THREATENING CONDITIONS WILL BE IN PLACE. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL. MONDAY...WINTER WEATHER POTENTIAL...HIGH WIND POTENTIAL. TUESDAY...WINTER WEATHER POTENTIAL. WEDNESDAY THROUGH FRIDAY...NO HAZARDS. EXTENDED DISCUSSION... DANGEROUS FLOODING WILL BE ONGOING...AND LIKELY INTENSIFYING...ON SUNDAY. DANGEROUS RISES ON AREA RIVERS ARE EXPECTED AND THE LATEST FORECASTS SHOULD BE CLOSELY MONITORED. REMEMBER TO AVOID FLOODED ROADWAYS. THE CENTER OF THE UPPER STORM SYSTEM WILL PASS OVER THE REGION ON MONDAY AND MAY PRODUCE A PERIOD OF WINTER WEATHER...PRIMARILY WEST OF HIGHWAY 75. ANOTHER BRIEF PERIOD OF WINTER WEATHER IS POSSIBLE TUESDAY HOWEVER ANY SNOW AMOUNTS DURING THIS PERIOD CURRENTLY APPEAR TO BE LIGHT. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Dec 26, 3:13 PM CST, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 313 PM CST SAT DEC 26 2015 OKZ060-061-064-066-067-262200- ROGERS OK-CREEK OK-TULSA OK-WAGONER OK-OKMULGEE OK- 313 PM CST SAT DEC 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL OKMULGEE... SOUTHWESTERN ROGERS...NORTHWESTERN WAGONER...EAST CENTRAL CREEK AND EASTERN TULSA COUNTIES UNTIL 400 PM CST... AT 313 PM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR MOUNDS... MOVING NORTHEAST AT 40 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... TULSA... BROKEN ARROW... CLAREMORE... OWASSO... BIXBY... SAPULPA... JENKS... GLENPOOL... CATOOSA... COLLINSVILLE... VERDIGRIS... KIEFER... MOUNDS... TIAWAH... LIBERTY... THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 218 AND 249. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN OKLAHOMA. LAT...LON 3627 9553 3578 9599 3588 9618 3642 9581 TIME...MOT...LOC 2113Z 213DEG 35KT 3590 9604
Special weather statement, Dec 26, 3:15 PM CST, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
315 PM CST SAT DEC 26 2015
OKZ071-073-262200-
PITTSBURG OK-MCINTOSH OK-
315 PM CST SAT DEC 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCINTOSH AND WESTERN
PITTSBURG COUNTIES UNTIL 400 PM CST...
AT 315 PM CST...A STRONG THUNDERSTORM WAS LOCATED OVER WARDVILLE...
MOVING NORTHEAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
MCALESTER... KREBS...
KIOWA... SAVANNA...
CROWDER... INDIANOLA...
HANNA... ASHLAND...
HAYWOOD... SCIPIO...
ARROWHEAD STATE PARK... PITTSBURG...
ARPELAR...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR SOUTHEASTERN
OKLAHOMA.
LAT...LON 3524 9587 3512 9557 3467 9588 3468 9589
3468 9609 3478 9609
TIME...MOT...LOC 2115Z 205DEG 38KT 3468 9602Special weather statement, Dec 26, 3:27 PM CST, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
327 PM CST SAT DEC 26 2015
ARZ001-OKZ063-262200-
BENTON AR-DELAWARE OK-
327 PM CST SAT DEC 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON AND EASTERN
DELAWARE COUNTIES UNTIL 400 PM CST...
AT 326 PM CST...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF COLCORD...MOVING NORTHEAST AT 60 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
GRAVETTE... DECATUR...
WEST SILOAM SPRINGS... COLCORD...
MAYSVILLE... SULPHUR SPRINGS...
CHEROKEE CITY...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3650 9462 3650 9432 3618 9458 3627 9477
3664 9462
TIME...MOT...LOC 2126Z 209DEG 52KT 3630 9463Special weather statement, Dec 26, 3:47 PM CST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 347 PM CST SAT DEC 26 2015 OKZ060>062-067-262230- ROGERS OK-TULSA OK-WAGONER OK-MAYES OK- 347 PM CST SAT DEC 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MAYES...SOUTHEASTERN ROGERS...NORTHWESTERN WAGONER AND EAST CENTRAL TULSA COUNTIES UNTIL 430 PM CST... AT 347 PM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR ONETA...MOVING NORTHEAST AT 35 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... EASTERN TULSA... BROKEN ARROW... CLAREMORE... PRYOR... COWETA... PRYOR CREEK... CATOOSA... VERDIGRIS... CHOUTEAU... CHELSEA... INOLA... LOCUST GROVE... FOYIL... ONETA... SPORTSMEN ACRES COMMUNITY... TIAWAH... MAZIE... MURPHY... BUSHYHEAD... THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 234 AND 266. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3589 9570 3609 9587 3654 9545 3622 9510 TIME...MOT...LOC 2147Z 226DEG 32KT 3606 9568
Special weather statement, Dec 26, 4:57 PM CST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
457 PM CST SAT DEC 26 2015
ARZ001-OKZ058-063-262330-
BENTON AR-DELAWARE OK-OTTAWA OK-
457 PM CST SAT DEC 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON...
SOUTHEASTERN OTTAWA AND DELAWARE COUNTIES UNTIL 530 PM CST...
AT 457 PM CST...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF JAY...MOVING NORTHEAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
JAY... GROVE...
BERNICE... CHLOETA...
HONEY CREEK STATE PARK... CLEORA...
BERNICE STATE PARK... MAYSVILLE...
SULPHUR SPRINGS... ZENA...
LAKE EUCHA STATE PARK...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3650 9462 3650 9446 3646 9445 3622 9500
3660 9499 3676 9462
TIME...MOT...LOC 2257Z 237DEG 42KT 3639 9486Local storm report, Dec 26, 5:08 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
508 PM CST SAT DEC 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM HAIL MUSKOGEE 35.75N 95.37W
12/26/2015 E1.00 INCH MUSKOGEE OK NWS EMPLOYEE
&&
PBSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 10:40 PM CST | River Flood Warning | TSA | Crawford, Sebastian | 10 days |
| Dec 25, 10:40 PM CST | River Flood Warning | TSA | Franklin, Johnson, Logan | 10 days |
| Dec 25, 10:40 PM CST | River Flood Warning | TSA | Crawford | 8 days |
| Dec 25, 10:40 PM CST | River Flood Warning | TSA | Crawford, Franklin | 58 hr |
| Dec 25, 10:55 PM CST | River Flood Warning | TSA | Carroll | 64 hr |
| Dec 26, 12:40 PM CST | Special Weather Statement | TSA | Sebastian | 50 min |
| Dec 26, 1:42 PM CST | Special Weather Statement | TSA | Franklin, Madison | 48 min |
| Dec 26, 3:38 PM CST | Tornado Warning | TSA | Benton | 37 min |
| Dec 26, 4:08 PM CST | Areal Flood Warning | TSA | Benton | 12 hr |
| Dec 26, 5:42 PM CST | Severe Thunderstorm Warning | TSA | Benton | 48 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.